# SDR AALA202510037593

- Difficulty date: August 13, 2025
- Submitted: October 3, 2025
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- Aircraft time: 75,799 hours, 29,589 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Fitting
- Part number: D5725916200000
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING MAIN LANDING GEAR RETRACTION ACTUATOR ATTACHMENT JACK FITTING BETWEEN WS 70 AND WS 141, BETWEEN RIBS 2-3. REPAIRED JACK FITTING PER EA 367598A AND SRM 57-26-13-300-017
